SKATE CROSS WORLD CHAMPIONSHIPS

ROMA





OFFICIAL EVENT CALENDAR





THURSDAY 5TH SEPTEMBER		
10:00	Training Slot 1	
12:00	Training Slot 2	
14:00	Break 30 mins	
14:30	Training Slot 3	
16:30	Training Slot 4	







FRIDAY 6TH SEPTEMBER		
8:45	Team Leaders Meeting	
10:30	Training Slot 1	
12:00	Break 90 mins	
13:30	Training Slot 2	
15:00	Training Slot 3	
16:30	Training Slot 4	







SATURDAY 7TH SEPTEMBER		
9:00	Time Trials Junior Women / Junior Men	
11:20	Time Trials Senior Women	
13:00	Break 90 mins	
14:30	Time Trials Senior Men	
17:10	Break 65 mins	







SUNDAY 8TH SEPTEMBER		
09:00	Skate Cross Finals Junior Women / Junior Men	
11:00	Break 180 mins	
14:00	Skate Cross Finals Senior Women / Senior Men	
17:00	Break 90 mins	
18:30	Team Cross Finals Women / Men	
19:30	Award Ceremony	

